American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A18) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups. Bull. Amer. Math. Soc. 20 (1989) 165-168. MR 981873.
Abstract, references, and article information   
View Article: PDF

[2] Colin J. Bushnell and Irving Reiner. Solomon's conjectures and the local functional equation for zeta functions of orders. Bull. Amer. Math. Soc. 2 (1980) 306-310. MR 555268.
Abstract, references, and article information   
View Article: PDF

[3] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[4] Julius Zelmanowitz. An extension of the Jacobson density theorem. Bull. Amer. Math. Soc. 82 (1976) 551-553. MR 0422322.
Abstract, references, and article information   
View Article: PDF

[5] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[6] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information   
View Article: PDF

[7] M. L. Ranga Rao. Azumaya, semisimple and ideal algebras. Bull. Amer. Math. Soc. 78 (1972) 588-592. MR 0311702.
Abstract, references, and article information   
View Article: PDF

[8] K. W. Roggenkamp. Classification of the completely primary totally ramified orders with a finite number of nonisomorphic indecomposable lattices. Bull. Amer. Math. Soc. 78 (1972) 399-401. MR 0291220.
Abstract, references, and article information   
View Article: PDF

[9] Klaus W. Roggenkamp. Some orders of infinite lattice type. Bull. Amer. Math. Soc. 77 (1971) 1055-1056. MR 0286819.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1